# SDR 20000609SH010

- Difficulty date: May 18, 2000
- Submitted: June 9, 2000
- Operation: General aviation
- Aircraft: N199GL
- Make and model: Beech 99
- Aircraft serial: U15
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 2304818
- Part serial: 12759
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHAULED STARTER/GENERATOR.  INSTALLED ON AIRCRAFT, WAS FOUND DEFECTIVE.  ITEM WAS REMOVED FROM AIRCRAFT AND RETURNED.  (X)
